# SDR AALA202402234802

- Difficulty date: February 19, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 64,241 hours, 37,765 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R SLIDE DOES NOT SHOW ARMED. MAINTENANCE ADJUSTED LINING PANEL AT R1 DOOR PER AMM 25-23-46 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
